# SDR A6WA202109217883

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 41,478 hours, 39,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part serial: NSN
- Condition: Corroded
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FRAME AT FS 589.0 SEVERAL SPOTS OF CORROSION BETWEEN STR 25R AND 27.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM AFT FACE AT FS 589.0 BETWEEN STR 25R AND 27R IAW CRJ-200 SRM  51-21-06. ORIGINAL THICKNESS .050, THICKNESS REMAINING .048, FOUND TO BE WITHIN LIMITS IAW CRJ-200 SRM 53-00-00. TREATED, PRIMED AND TOP COATED IAW CRJ-200 SRM 51-25-01
